# SDR IPXA2023082826833

- Difficulty date: August 25, 2023
- Submitted: August 28, 2023
- Operation: Air carrier
- Aircraft: N356UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 37869
- Aircraft time: 25,044 hours, 9,216 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Part number: UNKNOWN
- Part serial: NA
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

*** SUPPLEMENTAL SDR *** APU GEN INTERMITTENTLY CUTS ON AND OFF*OII 2* PERFORMED APU BITE PROCEDURE IAW FIM TASK 49-11 FAULT TREE 803. T/S TO FIGURE 103 SH 7 TABLE B 'NORMAL STOP SIG' MESSAGE. FURTHER T/S TP FIM49-11-00/101 FIG 133 FOUND SYS SATIS. APU OPS CK'D NML IAW AMM 49-41-00/001. PLACARD REMOVED. DMP REVERSED.
